Alert archive / Colorado / River Flood Warnings in 2015

River Flood Warning 19, NWS Pueblo, CO

May 22, 2015Pueblo County, Colorado

NWS Pueblo, CO issued this river flood warning at May 22, 2015, 2:14 PM MDT for Pueblo County, Colorado. It took effect at May 23, 2015, 12:00 AM MDT. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
May 22, 2015, 2:14 PM MDT (20:14 UTC)
In effect from
May 23, 2015, 12:00 AM MDT
Expired
May 23, 2015, 9:00 PM MDT
In force
21 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
Minor

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 30 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River near Nepesta (NPTC2).

Action stage
15.5 ft
Minor stage
16.5 ft
Moderate stage
17.5 ft
Major stage
18.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07117000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WGUS45 KPUB 222014
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
214 PM MDT FRI MAY 22 2015

...The National Weather Service in Pueblo has issued a Flood Warning 
for the following rivers in Colorado...

  Arkansas River Near Nepesta affecting Pueblo County.

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Colorado...
  Arkansas River Near Avondale affecting Pueblo County.

.Additional moderate to heavy rain Thursday night...along with recent
water releases from Pueblo Reservoir will help keep high river flows
along the Arkansas River. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-230814-
/O.EXT.KPUB.FL.W.0018.000000T0000Z-150527T0000Z/
/ADLC2.2.ER.150522T0312Z.150523T0600Z.150526T1200Z.UU/
214 PM MDT FRI MAY 22 2015

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Arkansas River Near Avondale.
* At  1:15 PM Friday the stage was 7.6 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 8.3 feet after
  midnight tonight. The river will fall below flood stage midmorning 
  Tuesday.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC101-230814-
/O.NEW.KPUB.FL.W.0019.150523T0600Z-150524T0300Z/
/NPTC2.1.ER.150523T0600Z.150523T1200Z.150523T1500Z.UU/
214 PM MDT FRI MAY 22 2015

The National Weather Service in Pueblo has issued a 

* Flood Warning for 
  The Arkansas River Near Nepesta.
* from late tonight to Saturday evening.
* At  1:15 PM Friday the stage was 15.6 feet.
* Flood stage is 16.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tonight and 
  continue to rise to near 16.6 feet by midmorning tomorrow. The 
  river   will fall below flood stage late Saturday morning.
* Impact...At 16.5 feet...Minor flooding of agricultural lands near 
  Nepesta occurs.

&&

LAT...LON 3827 10424 3821 10411 3816 10394 3809 10394
      3814 10411 3820 10424       

$$
1 follow-up statement
174 
WGUS85 KPUB 230215
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
815 PM MDT FRI MAY 22 2015

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Arkansas River Near Nepesta affecting Pueblo County.

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Avondale affecting Pueblo County.

  Arkansas River At La Junta affecting Otero County.

.High river flows will continue to make their way through the 
Lower Arkansas River this weekend...with gradually decreasing
levels during the period. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC101-231415-
/O.EXT.KPUB.FL.W.0018.000000T0000Z-000000T0000Z/
/ADLC2.2.ER.150522T0312Z.150523T0600Z.000000T0000Z.UU/
815 PM MDT FRI MAY 22 2015

The Flood Warning continues for
  The Arkansas River Near Avondale.
* until further notice...Or until the warning is cancelled.
* At  7:15 PM Friday the stage was 7.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 8.0 feet by after
  midnight tonight then begin falling.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441       

$$

COC101-230245-
/O.CAN.KPUB.FL.W.0019.000000T0000Z-150524T0300Z/
/NPTC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
815 PM MDT FRI MAY 22 2015

The Flood Warning is cancelled for
  The Arkansas River Near Nepesta.
* At  7:15 PM Friday the stage was 15.8 feet.
* Flood stage is 16.5 feet.
* Forecast...The river will crest below flood stage at 16.3 feet 
  midmorning tomorrow.
* Impact...At 14.5 feet...The river is bankfull. Low lying wetland 
  areas along the channel begin to flood.

&&

LAT...LON 3827 10424 3821 10411 3816 10394 3809 10394
      3814 10411 3820 10424       

$$

COC089-231415-
/O.EXT.KPUB.FL.W.0013.000000T0000Z-000000T0000Z/
/LXHC2.2.ER.150520T1637Z.150522T0430Z.000000T0000Z.UU/
815 PM MDT FRI MAY 22 2015

The Flood Warning continues for
  The Arkansas River At La Junta.
* until further notice...Or until the warning is cancelled.
* At  7:15 PM Friday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.0 feet by 
  midmorning Sunday then begin falling.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
  Junta.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at May 22, 11:39 AM MDT, 2 hours 35 minutes earlier.

Area forecast discussion, May 22, 11:39 AM MDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1139 AM MDT FRI MAY 22 2015

.UPDATE...
ISSUED AT 925 AM MDT FRI MAY 22 2015

UPDATED TO MAKE SOME MINOR POP CHANGES FOR THIS MORNING AND
UPDATED THE FIRE WEATHER GRIDS FOR TODAY...BASED ON THE LATEST RUN
OF THE NAM.

UPDATE ISSUED AT 604 AM MDT FRI MAY 22 2015

UPDATED TO EXPIRE THE WINTER WEATHER ADVISORY.  AN
ADDITIONAL INCH OR TWO OF SNOW IS POSSIBLE THROUGH THIS
AFTERNOON FOR THE HIGH COUNTRY. NO OTHER UPDATES AT THIS TIME.
MOZLEY

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 354 AM MDT FRI MAY 22 2015

CURRENTLY...A QUICK MOVING UPPER LEVEL DISTURBANCE IS LIFTING NORTH
ACROSS THE EASTERN PLAINS.  WIDESPREAD LIGHT RAIN CONTINUE ACROSS
MUCH OF THE REGION.  GAUGES HAVE REPORTED BETWEEN 0.25 AND 0.5
INCHES HAVE FALLEN OVER MOST OF THE AREA...AND RAIN RATES HAVE BEEN
LOW ENOUGH TO KEEP FLASH FLOODING AT BAY.  TEMPERATURES ARE RUNNING
IN THE 40S ACROSS THE REGION UNDER LIGHT SOUTHEAST WINDS.

TODAY...THE UPPER LEVEL DISTURBANCE WILL CONTINUE TO LIFT NORTH AND
INTO WYOMING BY THIS AFTERNOON.  MODELS IN AGREEMENT WITH
PRECIPITATION COMING TO AN END FOR MOST AREAS BY 9 AM...GENERALLY
FROM SOUTH TO NORTH.  AN ADDITIONAL UP TO QUARTER INCH OF RAINFALL
IS POSSIBLE...ESPECIALLY OVER THE EASTERN MOUNTAINS AND NORTH OF
HIGHWAY 50. DRY AIR WILL WORK NORTHWARD AROUND THE MAIN STORM SYSTEM
WHICH WILL MOVE INTO ARIZONA BY THIS AFTERNOON.  THIS SHOULD ALLOW
FOR SOME CLEARING ACROSS PORTIONS OF THE EASTERN PLAINS AND HELP THE
AREA WARM INTO THE 60S AND LOWER 70S.  MODELS IN GOOD AGREEMENT WITH
SHOWERS AND ISOLATED THUNDERSTORMS DEVELOPING OVER THE MOUNTAINS
AGAIN THIS AFTERNOON...AND SPREADING INTO THE PALMER DIVIDE AND I-25
CORRIDOR HEADING INTO THIS EVENING.  IN ADDITION...A DRYLINE IS
FORECAST TO DEVELOP OUT NEAR THE KANSAS BORDER THIS AFTERNOON.  HIGH-
RES MODELS VARY IN THE INITIATION OF CONVECTION...BUT THUNDERSTORMS
ARE POSSIBLE OVER KIOWA...PROWERS AND BENT COUNTIES THIS AFTERNOON
AS THE DRYLINE MOVES EAST.  THE MAIN THREATS WILL BE LIGHTNING AND
DIME SIZE HAIL...AND LOCALLY HEAVY RAINFALL COULD PRODUCE FLASH
FLOODING.  LIMITED INSTABILITY SHOULD KEEP THUNDERSTORMS BELOW
SEVERE LEVELS.  WE WILL ALSO CONTINUE TO MONITOR FOR FLASH FLOODING
AND MAINSTEM RIVER/STREAM FLOODING.  ANY RAIN FALLING ON ALREADY
SATURATED GROUNDS WILL LIKELY LEAD TO FLOODING ISSUES.

TONIGHT...THE UPPER LEVEL LOW IS FORECAST TO MOVE INTO SOUTHERN UTAH
BY SATURDAY MORNING.  SHOWERS WILL LIKELY CONTINUE ACROSS THE
MOUNTAIN AREAS THROUGH THE OVERNIGHT PERIOD.  LOCATIONS OVER THE
PLAINS WILL SEE SHOWERS AND THUNDERSTORMS DISSIPATE AFTER SUNSET AND
THE LOSE OF DAYTIME INSTABILITY.  THE EXCEPTION WILL BE OVER THE FAR
SOUTHEAST PLAINS.  MODELS ALL IN AGREEMENT WITH A COMPLEX OF SHOWERS
AND THUNDERSTORMS LIFTING NORTHEAST OUT OF NEW MEXICO AND INTO BACA
COUNTY LATE TONIGHT.  LOCALLY HEAVY RAINFALL IS POSSIBLE OVER THIS
AREA AND FLASH FLOODING REMAINS A THREAT.

AS FOR MOUNTAIN SNOWFALL...LOCATIONS OVER THE CENTRAL MOUNTAINS
ABOVE 9 KFT WILL LIKELY SEE AN ADDITIONAL 2 TO 4 INCHES THROUGH LATE
THIS MORNING...WHILE THE REST OF THE HIGHER PEAKS SEE AN INCH OR
TWO. MOZLEY

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 354 AM MDT FRI MAY 22 2015

...ACTIVE PATTERN CONTINUES...

NEXT WAVE IN SERIES WILL NOT WASTE ANY TIME GETTING HERE WITH
IMPACTS FROM IT OVER SOUTHERN COLORADO ALREADY ON SATURDAY. COULD
BE A DRY LINE SETUP OVER THE FAR EASTERN PLAINS...POSSIBLY ARCHING
BACK TOWARD NORTHEASTERN EL PASO COUNTY. SPC CURRENTLY HAS THIS
AREA UNDER THE SLIGHT RISK CATEGORY SATURDAY. MEANWHILE...NEW RAIN
AND SNOW ABOVE 10000 FEET WILL BE MOVING INTO THE CONTINENTAL
DIVIDE.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...LOOKS LIKE THIS SYSTEM WILL
TAKE A TRACK ACROSS NORTHERN COLORADO...BUT STILL IMPACTING
SOUTHERN COLORADO...MAINLY THE MOUNTAINS AND PIKES PEAK REGION
WITH RAIN AND SNOW ABOVE 10000 FEET. SPOTTY SHOWERS AND STORMS
ELSEWHERE DURING THE PERIOD.

MONDAY AND MONDAY NIGHT...NEXT WAVE MOVES THROUGH...IMPACTING THE
WESTERN MOUNTAINS IN THE MORNING...REACHING TO THE EASTERN
MOUNTAINS...PIKES PEAK REGION...AND I-25 CORRIDOR AREAS IN THE
AFTERNOON...AND THEN ON EAST ACROSS THE PLAINS DURING THE NIGHT. RAIN
WITH SNOW ABOVE 10000 FEET. MOST OF THE PRECIP WITH THIS ONE
CONFINED TO THE I-25 CORRIDOR WESTWARD...WITH SPOTTY ACTIVITY
ELSEWHERE.

BIT OF A BREAK IN THE WEATHER FOR MANY AREAS TUESDAY AND WEDNESDAY
WITH SHORTWAVE RIDGING OVER COLORADO.  STILL SOME SCATTERED
AFTERNOON AND EVENING THUNDERSTORMS MAINLY OVER THE MOUNTAINS
DRIVEN BY DIURNAL HEATING OVER THE TERRAIN.

BY THURSDAY...COULD SEE THINGS BREAK DOWN AGAIN. CURRENT MODEL
PROJECTIONS HAVE MORE SUBTROPICAL MOISTURE/ENERGY WORKING UP FROM
THE SOUTH AHEAD OF A NEW LOW PRESSURE AREA MIGRATING INLAND FROM
THE PACIFIC...ACROSS BAJA AND ARIZONA. TOO EARLY FOR DETAILS OR
HIGH CONFIDENCE...BUT COULD BE BEGINNING OF NEXT ROUND OF
WIDESPREAD...HEAVY RAINFALL ACROSS REGION. WILL CONTINUE TO
MONITOR.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1135 AM MDT FRI MAY 22 2015

KCOS WL CONTINUE TO HAVE SOME LOW STRATUS IN THE AREA THIS
AFTERNOON AND EVENING...WITH A GOOD CHANCE OF TSTMS IN THE VCNTY
WHICH ARE EXPECTED TO CLEAR OUT OF THE AREA BY MIDNIGHT. AFTER
MIDNIGHT THERE MAY AGAIN BE MVFR OR IFR CIGS AND VSBY WHICH SHOULD
THEN DISSIPATE AROUND MIDMORNING SATURDAY. KPUB SHOULD HAVE VFR
CONDITIONS MOST OF THE TIME...HOWEVER WITH TSTMS PROBABLY BEING IN
THE VCNTY BY LATE AFTERNOON AND INTO THE EVENING...IF MODERATE TO
HEAVY RAIN MOVES OVR THE AREA THERE COULD BE A PERIOD OF MVFR
CONDITIONS. LATE TONIGHT/EARLY SATURDAY THERE WL BE THE POTENTIAL
FOR SOME LOW CLOUDS AND FOG AT KPUB WHICH COULD MEAN A FEW HOURS
OF MVFR CONDITIONS HOWEVER THERE IS CURRENTLY TOO MUCH UNCERTAINTY
TO INCLUDE THIS IN THE TAF. KALS SHOULD HAVE VFR CONDITIONS THRU
THE PERIOD...BUT SHOWER/TSTMS IN THE VCNTY THIS AFTERNOON AND
EVENING COULD BRING BRIEF PERIODS OF MVFR CONDITIONS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...28
SHORT TERM...MOZLEY
LONG TERM...LW
AVIATION...28
Hazardous weather outlook, May 22, 11:01 AM MDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
1101 AM MDT FRI MAY 22 2015

COZ058>089-093>099-231715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1101 AM MDT FRI MAY 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SNOW SHOWERS CAN BE EXPECTED OVER THE MOUNTAINS THIS AFTERNOON AND
EVENING. AN ADDITIONAL INCH OR TWO OF SNOW ACCUMULATION WILL BE POSSIBLE
ABOVE 9000 FEET...ESPECIALLY OVER THE CENTRAL MOUNTAINS AND PIKES
PEAK.

A FEW AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED OVER THE
MOUNTAINS...WHICH WILL SPREAD OVER THE PALMER DIVIDE AND
INTERSTATE 25 CORRIDOR. LIGHTNING...LOCALLY HEAVY RAINFALL AND PEA
SIZE HAIL ARE POSSIBLE. A DRYLINE IS FORECAST TO DEVELOP OUT NEAR
THE KANSAS BORDER THIS AFTERNOON...AND ONE OR TWO STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE...WITH HAIL THE SIZE OF PENNIES OR
QUARTER...LOCALLY HEAVY RAINFALL AND LIGHTNING BEING THE MAIN
THREATS.

AREAS THAT SEE LOCALLY HEAVY RAINFALL...WILL BE PRONE TO FLASH
FLOODING AND MAINSTEM RIVER AND STREAM FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

AN ACTIVE WEATHER PATTERN WILL CONTINUE OVER SOUTHERN COLORADO THROUGH
THE PERIOD. AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE NEARLY
EACH DAY IN THE PERIOD...WITH PRIMARY CONCERNS OF LIGHTNING...LOCALLY
HEAVY RAIN AND SMALL HAIL.

SEVERE THUNDERSTORMS MAY IMPACT THE PLAINS ON SATURDAY. THE MAIN AREA
OF CONCERN EXTENDS FROM THE FAR EASTERN PLAINS BACK TOWARD NORTHEAST
EL PASO COUNTY. LARGE HAIL AND TORNADOES WILL BE POSSIBLE IF SEVERE
STORMS DEVELOP.

MORE SNOW WILL IMPACT THE MOUNTAINS SATURDAY THROUGH MONDAY EVENING...WITH
ACCUMULATIONS OF SEVERAL INCHES POSSIBLE ABOVE 10000 FEET.

CURRENT MODEL PROJECTIONS INDICATE THAT THE NEXT ROUND OF WIDESPREAD
HEAVY RAINFALL COULD BEGIN TO MOVE INTO SOUTHERN COLORADO ON THURSDAY.
HOWEVER...THIS IS STILL NEARLY A WEEK A WAY AND VERY UNCERTAIN AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
POSSIBLE THROUGH THIS EVENING ACROSS ALL OF SOUTHERN COLORADO.

28/28

In the hours before

Local storm report, May 22, 8:20 AM MDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
820 AM MDT FRI MAY 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     HEAVY RAIN       1 NNE CANON CITY        38.47N 105.21W
05/22/2015  M1.05 INCH       FREMONT            CO   TRAINED SPOTTER

&&

MN
Local storm report, May 22, 9:18 AM MDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
918 AM MDT FRI MAY 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 AM     HEAVY RAIN       CASCADE                 38.90N 104.97W
05/22/2015  M0.51 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0904 AM     HEAVY RAIN       4 N MANITOU SPRINGS     38.91N 104.90W
05/22/2015  M0.58 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0905 AM     HEAVY RAIN       2 ENE MANITOU SPRINGS   38.88N 104.87W
05/22/2015  M0.51 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0905 AM     HEAVY RAIN       2 WSW AIR FORCE ACADEMY 38.97N 104.90W
05/22/2015  M0.62 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0906 AM     HEAVY RAIN       6 SSW BLACK FOREST      38.94N 104.74W
05/22/2015  M0.54 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0906 AM     HEAVY RAIN       COLORADO SPRINGS        38.84N 104.83W
05/22/2015  M0.52 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0907 AM     HEAVY RAIN       4 SW COLORADO SPRINGS   38.79N 104.86W
05/22/2015  M0.52 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0907 AM     HEAVY RAIN       2 SSE SECURITY          38.73N 104.73W
05/22/2015  M0.95 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0908 AM     HEAVY RAIN       9 NE PENROSE            38.53N 104.90W
05/22/2015  M0.96 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0908 AM     HEAVY RAIN       6 W FOUNTAIN            38.68N 104.82W
05/22/2015  M1.20 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0909 AM     HEAVY RAIN       5 W SECURITY            38.76N 104.83W
05/22/2015  M0.91 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0909 AM     HEAVY RAIN       3 WSW PETERSON AFB      38.82N 104.76W
05/22/2015  M0.71 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0909 AM     HEAVY RAIN       1 NW PETERSON AFB       38.84N 104.71W
05/22/2015  M0.63 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0910 AM     HEAVY RAIN       2 NE COLORADO SPRINGS   38.86N 104.80W
05/22/2015  M0.51 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0910 AM     HEAVY RAIN       4 NW PETERSON AFB       38.88N 104.75W
05/22/2015  M0.63 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0911 AM     HEAVY RAIN       2 NW MANITOU SPRINGS    38.88N 104.93W
05/22/2015  M0.51 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0912 AM     HEAVY RAIN       3 N MANITOU SPRINGS     38.89N 104.91W
05/22/2015  M0.55 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0912 AM     HEAVY RAIN       4 NNE PETERSON AFB      38.88N 104.69W
05/22/2015  M0.55 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0913 AM     HEAVY RAIN       5 NE COLORADO SPRINGS   38.90N 104.76W
05/22/2015  M0.63 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0913 AM     HEAVY RAIN       4 SSW AIR FORCE ACADEMY 38.92N 104.88W
05/22/2015  M0.59 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0914 AM     HEAVY RAIN       5 ESE AIR FORCE ACADEMY 38.94N 104.78W
05/22/2015  M0.51 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0914 AM     HEAVY RAIN       4 SSE BLACK FOREST      38.96N 104.68W
05/22/2015  M0.51 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0915 AM     HEAVY RAIN       5 E AIR FORCE ACADEMY   38.98N 104.77W
05/22/2015  M0.51 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0915 AM     HEAVY RAIN       2 ENE AIR FORCE ACADEMY 38.98N 104.83W
05/22/2015  M0.67 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0916 AM     HEAVY RAIN       11 SSE THATCHER         37.42N 103.92W
05/22/2015  M0.52 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0916 AM     HEAVY RAIN       14 SSW HIGBEE           37.59N 103.55W
05/22/2015  M0.54 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0917 AM     HEAVY RAIN       13 S TIMPAS             37.64N 103.78W
05/22/2015  M0.81 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0917 AM     HEAVY RAIN       6 ESE THATCHER          37.54N 103.93W
05/22/2015  M0.58 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0917 AM     HEAVY RAIN       7 SSE THATCHER          37.46N 104.00W
05/22/2015  M0.67 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

&&

28
Local storm report, May 22, 10:50 AM MDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1050 AM MDT FRI MAY 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 AM     HEAVY RAIN       7 SSE THATCHER          37.46N 104.00W
05/22/2015  M0.67 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0917 AM     HEAVY RAIN       6 ESE THATCHER          37.54N 103.93W
05/22/2015  M0.58 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0917 AM     HEAVY RAIN       13 S TIMPAS             37.64N 103.78W
05/22/2015  M0.81 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0916 AM     HEAVY RAIN       14 SSW HIGBEE           37.59N 103.55W
05/22/2015  M0.54 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0916 AM     HEAVY RAIN       11 SSE THATCHER         37.42N 103.92W
05/22/2015  M0.52 INCH       LAS ANIMAS         CO   USGS

            24 HR AMOUNT

0915 AM     HEAVY RAIN       2 ENE AIR FORCE ACADEMY 38.98N 104.83W
05/22/2015  M0.67 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0915 AM     HEAVY RAIN       5 E AIR FORCE ACADEMY   38.98N 104.77W
05/22/2015  M0.51 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0914 AM     HEAVY RAIN       4 SSE BLACK FOREST      38.96N 104.68W
05/22/2015  M0.51 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0914 AM     HEAVY RAIN       5 ESE AIR FORCE ACADEMY 38.94N 104.78W
05/22/2015  M0.51 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0913 AM     HEAVY RAIN       4 SSW AIR FORCE ACADEMY 38.92N 104.88W
05/22/2015  M0.59 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0913 AM     HEAVY RAIN       5 NE COLORADO SPRINGS   38.90N 104.76W
05/22/2015  M0.63 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0912 AM     HEAVY RAIN       4 NNE PETERSON AFB      38.88N 104.69W
05/22/2015  M0.55 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0912 AM     HEAVY RAIN       3 N MANITOU SPRINGS     38.89N 104.91W
05/22/2015  M0.55 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0911 AM     HEAVY RAIN       2 NW MANITOU SPRINGS    38.88N 104.93W
05/22/2015  M0.51 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0910 AM     HEAVY RAIN       4 NW PETERSON AFB       38.88N 104.75W
05/22/2015  M0.63 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0910 AM     HEAVY RAIN       2 NE COLORADO SPRINGS   38.86N 104.80W
05/22/2015  M0.51 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0909 AM     HEAVY RAIN       1 NW PETERSON AFB       38.84N 104.71W
05/22/2015  M0.63 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0909 AM     HEAVY RAIN       3 WSW PETERSON AFB      38.82N 104.76W
05/22/2015  M0.71 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0909 AM     HEAVY RAIN       5 W SECURITY            38.76N 104.83W
05/22/2015  M0.91 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0908 AM     HEAVY RAIN       6 W FOUNTAIN            38.68N 104.82W
05/22/2015  M1.20 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0908 AM     HEAVY RAIN       9 NE PENROSE            38.53N 104.90W
05/22/2015  M0.96 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0907 AM     HEAVY RAIN       2 SSE SECURITY          38.73N 104.73W
05/22/2015  M0.95 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0907 AM     HEAVY RAIN       4 SW COLORADO SPRINGS   38.79N 104.86W
05/22/2015  M0.52 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0906 AM     HEAVY RAIN       COLORADO SPRINGS        38.84N 104.83W
05/22/2015  M0.52 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0906 AM     HEAVY RAIN       6 SSW BLACK FOREST      38.94N 104.74W
05/22/2015  M0.54 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0905 AM     HEAVY RAIN       2 WSW AIR FORCE ACADEMY 38.97N 104.90W
05/22/2015  M0.62 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0905 AM     HEAVY RAIN       2 ENE MANITOU SPRINGS   38.88N 104.87W
05/22/2015  M0.51 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0904 AM     HEAVY RAIN       4 N MANITOU SPRINGS     38.91N 104.90W
05/22/2015  M0.58 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0904 AM     HEAVY RAIN       CASCADE                 38.90N 104.97W
05/22/2015  M0.51 INCH       EL PASO            CO   USGS

            24 HR AMOUNT

0820 AM     HEAVY RAIN       1 NNE CANON CITY        38.47N 105.21W
05/22/2015  M1.05 INCH       FREMONT            CO   TRAINED SPOTTER

0758 AM     HEAVY RAIN       7 ESE TEXAS CREEK       38.37N 105.46W
05/22/2015  M0.68 INCH       FREMONT            CO   TRAINED SPOTTER

0727 AM     SNOW             4 N FLORISSANT          39.00N 105.30W
05/22/2015  M1.5 INCH        TELLER             CO   TRAINED SPOTTER

            FELL SINCE 1 AM.

0700 AM     HEAVY RAIN       1 NNW CANON CITY        38.47N 105.23W
05/22/2015  M1.11 INCH       FREMONT            CO   COCORAHS

0700 AM     HEAVY RAIN       ROYAL GORGE             38.46N 105.31W
05/22/2015  M1.08 INCH       FREMONT            CO   COCORAHS

0700 AM     HEAVY RAIN       1 ENE FOUNTAIN          38.69N 104.68W
05/22/2015  M0.78 INCH       EL PASO            CO   COCORAHS

0700 AM     HEAVY RAIN       6 W WESTCLIFFE          38.13N 105.58W
05/22/2015  M0.68 INCH       CUSTER             CO   COCORAHS

0640 AM     HEAVY RAIN       2 NNE SECURITY          38.78N 104.73W
05/22/2015  M0.82 INCH       EL PASO            CO   NWS EMPLOYEE

            24 HR AMOUNT

&&

28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:47 PM MDTAreal Flood AdvisoryPUBFremont4 hr
May 22, 3:11 AM MDTAreal Flood AdvisoryPUBEl Paso6 hr
May 22, 4:06 AM MDTAreal Flood AdvisoryPUBFremont5 hr
May 22, 4:23 PM MDTSpecial Weather StatementPUBPueblo52 min
May 22, 5:11 PM MDTSpecial Weather StatementPUBPueblo49 min

Nearby

River Flood Warnings in Colorado, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.